A 19-year-old female asked:
what to do for throbbing head pain? i'm pregnant and tynelol doesn't help. could it be caffeine withdrawels ? or too much caffeine ?
1 doctor answer • 2 doctors weighed in
Family Medicine 39 years experience
Probably withdrawal : If you have recently decreased or eliminated consumption of caffeine, the withdrawal of caffeine could certainly cause headaches. You do not need to eliminate caffeine consumption, because you are pregnant. Consumption of coffee or tea in moderation should be ok, that is, a cup or so per day of coffee, tea, etc.
4622 viewsReviewed >2 years ago
Last updated May 22, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.